# SDR IPXA2025052891073

- Difficulty date: May 3, 2025
- Submitted: May 28, 2025
- Operation: Air carrier
- Aircraft: N139UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0822
- Aircraft time: 27,248 hours, 17,118 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: A5361235620100
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR FRAME ATTACH ANGLE DIRECTLY ABOVE AND TO THE RIGHT OF THE FWD AVIONICS ACCSESS DOOR IS CRACKED.  INSTALLED ANGLE AT AVIONIC ACCSESS DOOR IAW WHIT A300-600 SRM 51-40-21.
